A new approximation scheme for fixed points of asymptotically $\phi$-hemicontractive mappings
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 167-174
https://doi.org/10.4134/CKMS.2012.27.1.167
Printed March 1, 2012
Seung Hyun Kim and Byung Soo Lee
Kyungsung University, Kyungsung University
Abstract : In this paper, we introduce an asymptotically $\phi$-hemicontractive mapping with a $\phi$-normalized duality mapping and obtain some strongly convergent result of a kind of multi-step iteration schemes for asymptotically $\phi$-hemicontractive mappings.
Keywords : $\phi$-nonexpansive mappings, $\phi$-uniformly $L$-Lipschitzian mappings, asymptotically $\phi$-nonexpansive mappings, asymptotically $\phi$-pseudocontractive mappings, asymptotically $\phi$-hemicontractive mappings, Banach spaces
MSC numbers : 47H09, 47H10, 47J25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd